# SDR MASA2011112164061

- Difficulty date: November 18, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 36,766 hours, 27,812 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICED DOOR CAUTION IN FLIGHT, RPT.  R&R SERVICE DOOR OUTER HANDLE PROX SENSOR PX 10MB.
